# SDR ASAA2020101633469

- Difficulty date: October 16, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A831212
- Condition: Cracked
- Location: Bs 292-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R1 DOOR MOP SILL FOUND FWD REVEAL CRACKED.  GROUNDED-YES.  REPAIRED R1 DOOR MOP SILL FWD REVEAL STUB BEAM, IAW B737-700 SRM 53-10-15-2R-7 & ASA EA 700-53EA-22996 THIS IS A CAT A REPAIR WITH NO FURTHER REQUIRED INSPECTIONS.
